- -

Numerical solution of turbulence problems by solving Burgers' equation

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Numerical solution of turbulence problems by solving Burgers' equation

Mostrar el registro completo del ítem

Cordero Barbero, A.; Franqués García, AM.; Torregrosa Sánchez, JR. (2015). Numerical solution of turbulence problems by solving Burgers' equation. Algorithms. 8(2):224-233. doi:10.3390/a8020224.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64560

Ficheros en el ítem

Metadatos del ítem

Título: Numerical solution of turbulence problems by solving Burgers' equation
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this work we generate the numerical solutions of Burgers' equation by applying the Crank-Nicholson method and different schemes for solving nonlinear systems, instead of using Hopf-Cole transformation to reduce Burgers' ...[+]
Palabras clave: Burgers’ equation , Nonlinear system of equations , Newton’s scheme , High order iterative method
Derechos de uso: Reconocimiento (by)
Fuente:
Algorithms. (issn: 1999-4893 )
DOI: 10.3390/a8020224
Editorial:
MDPI
Versión del editor: http://dx.doi.org/10.3390/a8020224
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem